# SDR P2EA99244

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FRAME ANGLE CRACKED AT BS 578 BETWEEN WL 208.1 AND WL 204.1 AT STRINGER 17R.  REPLACED FRAME ANGLE IAW SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  (M)
